MAUDE Adverse Event Report: BARD ACCESS SYSTEMS SITE-RITE 5 PROBE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

BARD ACCESS SYSTEMS SITE-RITE 5 PROBE; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Catalog Number 9760034
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device is being retained by the reporting facility.A history review of serial number (b)(4) showed no other similar complaint(s) from this serial number.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
Philips healthcare biomed reported that sr5 probe sn (b)(4) shows dark shadowing in the acoustic image on a sr 5 scanner.

Brand Name
SITE-RITE 5 PROBE
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7807774
Report Number3006260740-2018-02200
Device Sequence Number11444765
Product Code ITX
UDI-Device Identifier00801741125720
UDI-Public(01)00801741125720
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K052517
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number9760034
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1